Hello all, just wondering if anyone else experiences the excessive amount of bleeding that I do with my endometriosis???? I start "spotting" at about 12-14 days into my cycle. It is very heavy spotting to where I need to wear a pad. This lasts right up until my period starts at about 21 days. I also bleed during intercourse every single time no matter where I am in my cycle, which is extremely embarassing for me as my husband and I are trying to conceive. I feel too embarassed to have sex, but we have wanted a child for a very long time. Is this normal???
I completely agree with "Ticked." There are numerous reasons as to why this could be happening and the best thing to do is to talk to your doctor as soon as you can about this. Good luck with everything!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.